# SDR UPS203836

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Failsafe
- Condition: Corroded
- Location: Fs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON UNDERSIDE OF FAILSAFE 480, STR 25 LT WL 160.  REPAIRED IAW SRM 51-40-3.
